# SDR SWAA2022051197395

- Difficulty date: April 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL HAS CRACK IN WEB ATTACHED TO 3RD STRINGER FROM AFT EDGE. (MARKED) / [01] LOCATED AND DRILLED NEW #2 ENGINE O/B FAN COWL WEB ATTACHED TO 3RD STRINGER FROM AFT EDGE PER CMM 71-13-30 AND SRM 51-40-05;[02] VERIFIED CORRECTIVE ACTION STEP #1. OK TO INSTALL;[03] INSTALLED NEW #2 ENGINE O/B FAN COWL WEB ATTACHED TO 3RD STRINGER FROM AFT EDGE PER CMM 71-13-30 AND SRM 51-40-05
